# SDR UALA2013041902724

- Difficulty date: April 19, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 70,889 hours, 12,675 cycles
- Engine: Pwa PW4077
- System (JASC): 7250 · Turbine Section
- Part: Cable
- Part number: 50U822
- Part serial: 001
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LPT CABLE BROKEN AT VALVE 3:00.  SUP: R & R IAW AMM, OPS CK GOOD.
